영아에서 폐렴구균 예방접종 근접부위에 발생한 고정약진양 국소피부독성반응

Other Titles
Pneumococcal Vaccination-Induced Localized Cutaneous Toxic Reaction Mimicking Fixed Drug Eruption on a Nearby Vaccination Injection Site in an Infant
Authors
윤상돈이규석조재위
Department
Dept. of Dermatology (피부과학)
Issue Date
2014
Citation
대한피부과학회지, Vol.52(2) : 124-128, 2014
ISSN
0494-4739
Abstract
Pneumococcus is a very important pathogen for children and elderly people, and causes considerable morbidity and mortality in these groups. Pneumococcal vaccination is relatively safe, and is being increasingly used for the prevention of pneumococcal disease, such as meningitis, pneumonia, otitis media, and bacteremia. Mild adverse reactions of pneumococcal vaccination are relatively common, and include erythema, pain, fever, myalgia, and headaches. However, adverse skin reactions are very rare. Here, we present a case of pneumococcal vaccinationinduced localized toxic reaction mimicking fixed drug eruption on a nearby vaccination injection site in an infant, which has not previously been documented in Korea.
Keywords
Fixed drug eruptionPneumococcal vaccineToxic reaction
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/39850
Appears in Collections:
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Dermatology (피부과학)
Keimyung Author(s)
이규석; 조재위
Full Text
http://kiss.kstudy.com/thesis/thesis-view.asp?key=3202122
File in this Item
 사서에게 요청하기
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE